MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER
Model Number 3.0 LITER RESERVOIR
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During a visit to the hospital, belmont's sales representative was informed of a previous incident in which a spike came loose from a 3.0 liter reservoir during a procedure.The date of the incident was unknown.We have requested the reservoir back for investigation, but it has not been returned.An inspection of the retention sample from the associated lot, as well as the preceding and subsequent lots, revealed no anomalies or defects.The manufacturing batch records of the associated lot were also reviewed and nothing notable was observed.Should additional information become available, a supplemental report will be submitted.We will continue to monitor and trend similar reports of this nature.
 
Event or Problem Description
During a visit with the user facility, the belmont sales representative received a complaint involving a 3.0 liter reservoir disposable set, in which one of the spikes came loose from the tubing and caused a blood spillage.

Brand Name
THE BELMONT RAPID INFUSER
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key8363857
Report Number1219702-2019-00010
Device Sequence Number1915345
Product Code LGZ
UDI-Device Identifier10896128002005
UDI-Public(01)10896128002005(17)210930(10)20180903
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141654
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number3.0 LITER RESERVOIR
Device Catalogue Number903-00018P
Device Lot Number2018-09 03
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2019
Initial Report FDA Received Date02/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1